MathSciNet Relay Station
MathSciNet bibliographic data
MR460439 (57 #433) 20C15
Kondo, Shoichi A property of finite $p$-groups. Proc. Amer. Math. Soc. 67 (1977), no. 1, 35–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement